Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Unexplained bruising with blood spots, itchy skin, lost appetite. What is the cause?

I have unexplained bruising with blood spots (I think that is what they are called?) along with itchy skin. I ve completely lost my appetite and I m always tired no matter how much sleep I get. Its been going on for about 6 months. I was wondering what could be causing this? I m booked in for blood tests later this week.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It i shard to say are those 2 symptoms related. Unexplained bruise is usually sign of clotting disorder but it can occur without obvious reasin. Loss of apetite is probbaly something else and you should do complete gastroenterologic and endocrinologic work up because it can be sign of certain diseases. Also if you are female, hormonal imbalance should be considered. WIsh you good health.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor